Modelling waves in a towing tank

Share/Save/Bookmark

Groesen van, E. and Widoyono, F.S. and Nusantara, T. (1998) Modelling waves in a towing tank. Journal of the Indonesian Mathematical Society, 1998 (4). pp. 55-68. ISSN 0854-1388

Full text not available from this repository. The author is invited to upload the full text of this publication.

Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29813
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140447